# SDR AALA20120501010

- Difficulty date: April 29, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 45,784 hours, 6,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 24C ESCAPE PATH LIGHT MISSING LENS.  REPLACED LENS FOR SEAT 24C ESCAPE PATH LIGHT AT SEAT 24C.  OPS CHECK NORMAL.
